# SDR FDEA201611304297

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA723211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED STA 1781 RBL, REMOVED AND REPLACED SKIN ATTACH LEG IN REF TO SRM 53-30-00 FIG 9 PAGE 34 VOL1.
